Hokkaido Mathematical Journal

On equivalence of Hadamard matrices

Hiroshi KIMURA

Full-text: Open access

Article information

Source
Hokkaido Math. J. Volume 17, Number 1 (1988), 139-146.

Dates
First available in Project Euclid: 11 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381517792

Digital Object Identifier
doi:10.14492/hokmj/1381517792

Mathematical Reviews number (MathSciNet)
MR928471

Zentralblatt MATH identifier
0694.05018

Citation

KIMURA, Hiroshi. On equivalence of Hadamard matrices. Hokkaido Math. J. 17 (1988), no. 1, 139--146. doi:10.14492/hokmj/1381517792. https://projecteuclid.org/euclid.hokmj/1381517792


Export citation